Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Gas problems after a miscarriage. Severe pain. Is it normal?

I had a miscarriage about two weeks ago naturally. I have now stopped bleeding but i have gas pain really bad at times. It hurts to use the bathroom like pushing wise. And because of the pressure of the gas i get what feels like cramping. Is this normal after a miscarriage? Is there anything i can do to get rid of this? Ive been taking gas x but that doesnt seem to help.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Excessive prostaglandin can cause flatulence, diarrhea and the bloating sensation that is usually felt before a period. Since you had an abortion naturally, you did have excess prostaglandin production at that state. Added to that, the use of medication also creates gaseous distension. You can try natural remedies like posture, intake of bland diet and avoiding heavy foods, avoiding constipation by increasing liquids and fiber in your diet and using antacids and carminatives for some time. Hope this helps. Take care.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor